You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Cartan Subalgebras and Tori in Prime Characteristic
Robert Lee Wilson
Proceedings of the American Mathematical Society
Vol. 53, No. 2 (Dec., 1975), pp. 325-327
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2040005
Page Count: 3
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let L be a finite dimensional (not necessarily restricted) Lie algebra over a perfect field F of characteristic $p > 0$. Let $\overline L$ be any finite dimensional restricted Lie algebra containing L. The Cartan subalgebras of L are characterized as the centralizers of certain tori in $\overline L$.
Proceedings of the American Mathematical Society © 1975 American Mathematical Society